Definable quotients of locally definable groups

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

ELEFTHERIOU, Pantelis E., Ya'acov PETERZIL, 2012. Definable quotients of locally definable groups. In: Selecta Mathematica. Birkhäuser. 18(4), pp. 885-903. ISSN 1022-1824. eISSN 1420-9020. Available under: doi: 10.1007/s00029-012-0091-5

@article{Eleftheriou2012-12Defin-49645, title={Definable quotients of locally definable groups}, year={2012}, doi={10.1007/s00029-012-0091-5}, number={4}, volume={18}, issn={1022-1824}, journal={Selecta Mathematica}, pages={885--903}, author={Eleftheriou, Pantelis E. and Peterzil, Ya'acov} }

2020-05-26T12:24:32Z eng Peterzil, Ya'acov terms-of-use Eleftheriou, Pantelis E. We study locally definable abelian groups U in various settings and examine conditions under which the quotient of U by a discrete subgroup might be definable. This turns out to be related to the existence of the type-definable subgroup U<sup>00</sup> and to the divisibility of U . 2012-12 2020-05-26T12:24:32Z Peterzil, Ya'acov Eleftheriou, Pantelis E. Definable quotients of locally definable groups

This item appears in the following Collection(s)

Search KOPS


Browse

My Account